Alert archive / Alabama / Flash Flood Warnings in 2015
Flash Flood Warning 1, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Jan 3, 2015, 6:11 PM CST for Greene County, Pickens County, Sumter County, Alabama. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 3, 2015, 6:11 PM CST (00:11 UTC)
- Expired
- Jan 3, 2015, 9:00 PM CST
- In force
- 3 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Greene County, AL, Pickens County, AL, Sumter County, AL
The radar
The Birmingham radar (KBMX), 106 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 3, 6:30 PM CST | FLASH FLOOD | 2 E Kirk, AL | ROAD WASHED OUT AROUND CULVERT ON OLD VIENNA RD. ALSO REPORTS OF SEVERAL ROADS FLOODED ACROSS THE COUNTY. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.2 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 598 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
347
WGUS54 KBMX 040011
FFWBMX
ALC063-107-119-040300-
/O.NEW.KBMX.FF.W.0001.150104T0011Z-150104T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
611 PM CST SAT JAN 3 2015
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* FLASH FLOOD WARNING FOR...
GREENE COUNTY IN WEST CENTRAL ALABAMA...
PICKENS COUNTY IN WEST CENTRAL ALABAMA...
SUMTER COUNTY IN WEST CENTRAL ALABAMA...
* UNTIL 900 PM CST
* AT 610 PM CST...NATIONAL WEATHER SERVICE INDICATED SLOW MOVING
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
RADAR ESTIMATES 3 TO 4 INCHES OF RAIN HAS OCCURRED IN THE WARNING
AREA WITH AN ADDITIONAL INCH OR SO OF RAIN POSSIBLE IN AN ALREADY
SATURATED AREA ACROSS WESTERN ALABAMA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ALICEVILLE...CARROLLTON...CUBA...EUTAW...GORDO...LIVINGSTON...
PICKENSVILLE...REFORM...YORK...ALLISON...BENEVOLA...BEVILL LOCK AND
DAM...BLUFFPORT...BOLIGEE...BOYD...EMELLE...EPES...ETHELSVILLE...
FORKLAND...GAINESVILLE...GARDEN...JENA...KNOXVILLE...MANTUA...
MCMULLEN...NEW WEST GREENE...PANOLA...THE UNIVERSITY OF WEST
ALABAMA...THORNHILL AND TISHABEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. RAINFALL FROM PERSISTENT RAINBANDS
WILL PRODUCE FLOODING IN LOW LYING AREAS AND ALONG STREETS. MANY
ROADS WILL BE CLOSED DUE TO HIGH WATER AND DRIVING IS NOT RECOMMENDED
DURING THE NEXT SEVERAL HOURS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3353 8828 3352 8784 3302 8783 3302 8772
3299 8771 3298 8775 3295 8773 3292 8777
3291 8776 3288 8782 3280 8782 3277 8787
3276 8781 3272 8783 3271 8780 3267 8779
3235 8842
$$
05/MAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Jan 3, 5:55 PM CST, 16 minutes earlier.
Area forecast discussion, Jan 3, 5:55 PM CST, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 555 PM CST SAT JAN 3 2015 .UPDATE... FOR 00Z AVIATION. && .DISCUSSION... SEVERAL STORMS CURRENTLY EXHIBITING ROTATING MOVING ACROSS THE STATE LINE IN AN AREA OF STRONG LOW LEVEL SHEAR WITH 0-1 KM BULK SHEAR VALES OVER 35 KTS AND 0-1 KM SRH VALUES IN EXCESS OF 300 M2/S2. THESE SHEAR VALUES HAVE INCREASED AS AN UPPER LEVEL TROUGH IS TAKING ON A NEGATIVE TILT ACROSS THE CENTRAL AND SOUTHERN PLAINS. MOISTURE HAS GREATLY INCREASED ACROSS THE AREA THIS AFTERNOON WITH 60 DEGREE DEWPOINTS ALL THE WAY INTO SOUTHERN TENNESSEE. THESE HIGHER MOISTURE VALUES HAVE PRODUCED SBCAPE VALUES OF AROUND 250-750 J/KG ACROSS SOUTHERN PORTIONS OF CENTRAL ALABAMA. THE QUESTION NOW IS HOW FAR ACROSS CENTRAL ALABAMA WILL THIS AREA OF SEVERE STORMS MOVE. IT APPEARS THAT THE LOW LEVEL JET WILL BEGIN TO LIFT OUT TO THE NORTHEAST AROUND 03-06Z. IN ADDITION...THE LOW LEVEL WIND FIELDS WILL VEER TO MORE OF A SOUTHWESTERLY DIRECTION AND THIS SHOULD LIMIT THE OVERALL LOW LEVEL SHEAR. THERE IS ALSO A LINE OF SHOWERS AND STORMS STRETCHING FROM NEAR PELL CITY SOUTHWARD TO NEAR SELMA. THIS AREA OF SHOWERS AND STORMS COULD ALSO WORK OVER SOME OF THE UNSTABLE AIRMASS CAUSING THE MAIN LINE OF STORMS TO WEAKEN AS IT MOVES TO THE EAST. REGARDLESS...0-1 KM BULK SHEAR AND 0-1 KM SRH REMAIN ELEVATED OFF THE LATEST RUN OF THE RUC AND EXPECT AT LEAST AN EXTENSION OF THE WATCH EAST A ROW OF COUNTIES OR TWO IS NOT OUT OF THE QUESTION. 05/MA && .AVIATION... 00Z TAF DISCUSSION. SHOWERS AND THUNDERSTORMS AHEAD OF AN APPROACHING STORM SYSTEM WILL AFFECT TCL AT 00Z...THEN THE OTHER TERMINALS WITH THE NEXT SEVERAL HOURS. BROUGHT A MIX OF IFR CEILINGS....GUSTY WINDS...THUNDER MENTION AND WIND SHEAR IN THE FORECAST FOR THE NORTHERN TERMINALS UNTIL 02-04Z. SOUTHERN SITES I DID NOT MENTION THE WIND SHEAR AS THE STRONGER WINDS LIFT NORTHWARD OVER THE NEXT FEW HOURS. THE SURFACE WINDS WILL START WITH AN EASTERLY COMPONENT AND SLOWLY SWING AROUND TO THE SOUTH AND THEN WEST AS THE STORM SYSTEM MOVES BY. CEILINGS GO UP AND DOWN AT ALL TERMINALS BETWEEN MVFR AND IFR THROUGH AROUND 15Z BEFORE RISING INTO MVFR UNDER WESTERLY WINDS. LOW LEVEL WIND SHEAR WAS ADDED DUE TO THE CHANGE IN WIND DIRECTION INITIALLY BETWEEN THE SURFACE AND 020. THIS DIRECTIONAL CHANGE DECREASES WITH TIME BUT THE WINDS SLOWLY INCREASE THE NEXT FEW HOURS...BEFORE THE WINDS DECREASE AND MOVE OFF TO THE NORTH. 75 && .PREV DISCUSSION... /ISSUED 229 PM CST SAT JAN 3 2015/ THERE'S SEVERAL WEATHER IMPACTS TO DISCUSS OVER THE NEXT SEVEN DAYS SO LET'S GET RIGHT TO IT. THE FIRST OF THESE IMPACTS IS LITERALLY RIGHT ON OUR DOORSTEP. AN UPPER LOW IS SPINNING OVER THE TEXAS PANHANDLE WITH THE ASSOCIATED SFC LOW TRACKING NORTHEAST INTO ILLINOIS. THE TRAILING COLD FRONT CURRENTLY STRETCHES SOUTHWARD FROM THE LOW CENTER INTO CENTRAL LA. THE WARM FRONT CONTINUES TO PUSH NORTHWARD ACROSS AL WITH DEW POINTS ALREADY IN THE LOW/MID 60S ACROSS THE SOUTHWESTERN HALF OF THE STATE AS MOISTURE SURGES NORTHWARD FROM THE GULF. A LINE OF STORMS IS ALREADY TAKING SHAPE JUST EAST OF THE MS RIVER WITH SCATTERED THUNDERSTORMS DEVELOPING OUT AHEAD OF THE LINE ACROSS SOUTH MS JUST TO EAST OF WHAT APPEARS TO BE A MESOLOW. THE SQUALL LINE WILL CONTINUE TO TRACK EASTWARD ACROSS MS THIS AFTERNOON AND IS SET TO ENTER OUR WESTERN COUNTIES AFTER 4PM...WITH SOME OF THE INDIVIDUAL STORMS POSSIBLY ENTERING A BIT SOONER. AS FOR THE IMPACTS EXPECTED HERE ACROSS CENTRAL ALABAMA WITH THIS SYSTEM...THEY HAVEN'T CHANGED MUCH. SPC STILL HAS THE WESTERN HALF OF AL OUTLOOKED IN A SLIGHT RISK AND THIS IS WHERE WE WILL CONTINUE TO HIGHLIGHT THE THREAT FOR ISOLATED SEVERE STORMS. SHEAR WILL BE SUFFICIENT FOR ORGANIZED THUNDERSTORMS AND ROTATING UPDRAFTS...AND EVEN WITH CONTINUED CLOUD COVER INSTABILITIES SHOULD BE IN THE 500-1000 J/KG RANGE AT LEAST IN THE SW PORTION OF THE CWA. EXPECT THE SYSTEM TO MAINTAIN INTENSITY AS IT ENTERS WESTERN AL LATE THIS AFTERNOON FOLLOWED BY A WEAKENING TREND AS IT PROGRESSES EASTWARD ACROSS THE STATE...MAINLY DUE TO WANING INSTABILITIES AND WEAKENING UPPER LEVEL FORCING. DAMAGING WIND GUSTS WILL BE THE MAIN THREAT...BUT AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. THE MAIN TIME FRAME OF CONCERN REMAINS 4PM UNTIL MIDNIGHT TONIGHT. BEYOND MIDNIGHT EXPECT THE SYSTEM TO WEAKEN WITH A LINE IF SHOWERS AND SUB-SEVERE STORMS TO CONTINUE TO PUSH EAST ACROSS EASTERN AL THRU SUNDAY MORNING. ANOTHER POTENTIAL THREAT FROM THIS SYSTEM WILL BE LOCALIZED FLASH FLOODING. GROUND CONDITIONS REMAIN FAIRLY SATURATED AFTER THE HEAVY RAINS OF THE PAST TWO WEEKS...AND SEVERAL AREA RIVERS REMAIN SLIGHTLY ELEVATED. WITH AN ADDITIONAL 1-2 INCHES OF RAIN FORECAST FROM NOW THROUGH SUNDAY MORNING A FLASH FLOOD WATCH REMAINS IN EFFECT FOR AREAS GENERALLY ALONG/NORTH OF A LINE FROM DEMOPOLIS TO ANNISTON. MINOR RIVER FLOODING IS ALSO POSSIBLE...MOST NOTABLY ALONG PORTIONS OF THE TOMBIGBEE AND BLACK WARRIOR RIVERS. ONCE THIS SYSTEM FINALLY EXITS TO THE EAST BY SUNDAY AFTERNOON WE'LL SEE A MUCH NEEDED PERIOD OF DRY WEATHER THAT WILL PERSIST THRU NEXT WEEK. ALTHOUGH IT WILL BE DRY...IT WON'T BE WITHOUT IMPACT. A DRY COLD FRONT WILL CROSS THE AREA ON TUESDAY WHICH WILL BE FOLLOWED BY AN ARCTIC AIR MASS. THIS WILL BE THE COLDEST TEMPS WE'VE SEEN THIS WINTER SEASON. TEMPS WEDNESDAY NIGHT WILL BOTTOM OUT IN THE TEENS AND 20S...WITH A HARD FREEZE LIKELY ACROSS THE NORTHERN PORTIONS OF CENTRAL ALABAMA. NORTHERLY WINDS OF AROUND 10 MPH WILL CREATE WIND CHILLS IN THE SINGLE DIGITS...OR PERHAPS EVEN BELOW ZERO IN SOME LOCATIONS. HIGHS ON THU WILL STRUGGLE TO REACH THE FREEZING MARK IN THE NORTH. 19 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 57 58 30 45 26 / 100 50 0 0 0 ANNISTON 60 61 32 47 27 / 100 70 0 0 0 BIRMINGHAM 56 57 30 45 29 / 100 40 0 0 0 TUSCALOOSA 55 56 31 47 28 / 100 20 0 0 0 CALERA 57 58 32 47 30 / 100 50 0 0 0 AUBURN 62 63 34 50 32 / 90 80 10 0 0 MONTGOMERY 63 64 36 51 30 / 100 80 0 0 0 TROY 64 65 36 52 31 / 90 80 10 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING COUNTIES: BIBB...BLOUNT...CALHOUN...CHEROKEE...CLEBURNE... ETOWAH...FAYETTE...GREENE...HALE...JEFFERSON...LAMAR...MARION... PICKENS...SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TUSCALOOSA... WALKER...WINSTON. &&
Hazardous weather outlook, Jan 3, 12:23 PM CST, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1223 PM CST SAT JAN 3 2015 ALZ011>015-017>050-041830- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 1223 PM CST SAT JAN 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. A LINE OF THUNDERSTORMS IS EXPECTED TO TRACK ACROSS WEST ALABAMA LATE THIS AFTERNOON AND INTO THE EVENING HOURS. A FEW OF THESE STORMS COULD BECOME SEVERE WITH DAMAGING STRAIGHT LINE WINDS AND LOCALIZED FLASH FLOODING. AN ISOLATED TORNADO CANNOT BE RULED OUT. THE MAIN THREAT AREA FOR SEVERE STORMS WILL BE GENERALLY ALONG AND WEST OF INTERSTATE 65 FROM 4 PM UNTIL MIDNIGHT. HEAVY RAINFALL ASSOCIATED WITH THE THUNDERSTORMS COULD LEAD TO FLASH FLOODING TONIGHT AND THROUGH SUNDAY MORNING...GENERALLY ALONG AND NORTH OF LINE FROM DEMOPOLIS...TO CALERA...TO HEFLIN. DUE TO EXPECTED RAINFALL...POINTS ALONG THE TOMBIGBEE RIVER ARE EXPECTED TO RISE ABOVE FLOOD STAGE TONIGHT. PLEASE REFER TO FLOOD STATEMENTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A POTENTIAL FOR A HARD FREEZE ACROSS CENTRAL ALABAMA AS TEMPERATURES OVERNIGHT WEDNESDAY INTO THURSDAY MORNING ARE FORECAST TO DROP INTO THE TEENS. IN ADDITION TO THE VERY COLD TEMPERATURES...BRISK NORTH WINDS WEDNESDAY NIGHT AND THURSDAY MORNING COULD PRODUCE DANGEROUS WIND CHILL VALUES NEAR ZERO DEGREES ACROSS NORTH ALABAMA. THE COLD AND DRY AIR MAY RESULT IN HIGH FIRE DANGER FOR THURSDAY ACROSS THE AREA. DUE TO EXPECTED RAINFALL...POINTS ALONG THE TOMBIGBEE RIVER AND BLACK WARRIOR RIVER ARE EXPECTED TO RISE OR REMAIN ABOVE FLOOD STAGE. PLEASE REFER TO FLOOD STATEMENTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED LATER THIS AFTERNOON AND TONIGHT. 08/MK
In the hours before
Local storm report, Jan 3, 5:26 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
526 PM CST SAT JAN 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM TSTM WND DMG 6 WNW VERNON 33.79N 88.21W
01/03/2015 LAMAR AL EMERGENCY MNGR
NUMEROUS TREES DOWN ON COUNTY LAKE ROAD AND ABERDEEN
ROAD.
&&
KSUMRALLSpecial weather statement, Jan 3, 5:32 PM CST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
532 PM CST SAT JAN 3 2015
ALZ042-040015-
LOWNDES AL-
532 PM CST SAT JAN 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR LOWNDES COUNTY UNTIL 615 PM
CST...
AT 530 PM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 6 MILES EAST OF SNOW HILL...OR 19 MILES SOUTHWEST OF
MOSSES...MOVING NORTHEAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
MOSSES...
HAYNEVILLE...
GORDONVILLE...
BEECHWOOD...
WHITE HALL...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3196 8686 3204 8687 3204 8691 3220 8691
3223 8687 3223 8681 3224 8684 3238 8662
3236 8660 3238 8658 3237 8655 3234 8653
3234 8648 3228 8648 3223 8641 3195 8678
TIME...MOT...LOC 2332Z 225DEG 39KT 3200 8689
05/MAThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 3, 6:02 PM CST | Severe Thunderstorm Warning | BMX | Greene, Hale | 43 min |
| Jan 3, 6:31 PM CST | Areal Flood Advisory | BMX | Fayette, Hale, Marion, Tuscaloosa, Walker | 3 hr |
| Jan 3, 6:53 PM CST | Areal Flood Advisory | BMX | Bibb, Blount, Fayette, Hale, Jefferson, Perry and 3 more | 3 hr |
| Jan 3, 7:10 PM CST | Special Weather Statement | BMX | Bibb, Blount, Etowah, St. Clair, Shelby | 50 min |
| Jan 3, 7:58 PM CST | Special Weather Statement | BMX | Calhoun, Cherokee, Chilton, Etowah, Talladega | 47 min |
| Jan 3, 8:15 PM CST | Special Weather Statement | BMX | Lowndes | 45 min |
| Jan 3, 8:24 PM CST | Severe Thunderstorm Warning | BMX | Lowndes | 29 min |
| Jan 3, 8:44 PM CST | Severe Thunderstorm Warning | BMX | Autauga, Montgomery | 21 min |
| Jan 3, 8:48 PM CST | Tornado Warning | BMX | Autauga, Montgomery | 16 min |
| Jan 3, 9:08 PM CST | Areal Flood Advisory | BMX | Greene, Lamar, Pickens, Sumter | 3 hr |
| Jan 3, 9:18 PM CST | Special Weather Statement | BMX | Elmore | 42 min |
| Jan 3, 9:20 PM CST | River Flood Warning | BMX | Sumter | 5 days |
| Jan 3, 9:39 PM CST | Areal Flood Warning | BMX | Greene, Lamar, Marengo, Pickens, Sumter | 3 hr |
| Jan 3, 9:48 PM CST | Areal Flood Warning | BMX | Fayette, Hale, Marion, Tuscaloosa | 3 hr |
| Jan 3, 11:00 PM CST | Areal Flood Warning | BMX | Bibb, Chilton, Dallas, Jefferson, Perry, Shelby and 2 more | 3 hr |
| Jan 4, 1:40 AM CST | Areal Flood Advisory | BMX | Fayette, Greene, Hale, Lamar, Marengo, Pickens and 2 more | 3 hr |
| Jan 4, 2:00 AM CST | Areal Flood Advisory | BMX | Bibb, Chilton, Jefferson, Perry, Shelby, Walker | 3 hr |
| Jan 4, 2:56 AM CST | Special Weather Statement | BMX | Chambers, Elmore, Macon, Montgomery, Tallapoosa | 64 min |
| Jan 4, 3:37 AM CST | Tornado Warning | BMX | Pike | 24 min |
| Jan 4, 6:18 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Tuscaloosa | 38 hr |
| Jan 4, 6:18 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter, Tuscaloosa | 71 hr |
| Jan 4, 8:05 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 63 hr |
| Jan 4, 8:05 AM CST | River Flood Warning | BMX | Bibb, Jefferson, Shelby | 25 hr |
| Jan 4, 8:05 AM CST | River Flood Warning | BMX | Bibb, Dallas, Perry | 35 hr |
| Jan 4, 1:27 PM CST | River Flood Warning | BMX | Chilton, Coosa, Elmore, Shelby, Talladega | 21 hr |
| Jan 4, 1:32 PM CST | River Flood Warning | BMX | Jefferson, Tuscaloosa, Walker | 41 hr |
Nearby
Flash Flood Warnings in Alabama, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.